Über die Spektralzerlegung eines Integraloperators

K. Friedrichs

Mathematische Annalen (1938)

  • Volume: 115, page 249-272
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Friedrichs, K.. "Über die Spektralzerlegung eines Integraloperators." Mathematische Annalen 115 (1938): 249-272. <http://eudml.org/doc/159964>.

author = {Friedrichs, K.},
journal = {Mathematische Annalen},
keywords = {Functional analysis, function spaces},
pages = {249-272},
title = {Über die Spektralzerlegung eines Integraloperators},
url = {http://eudml.org/doc/159964},
volume = {115},
year = {1938},

AU - Friedrichs, K.
TI - Über die Spektralzerlegung eines Integraloperators
JO - Mathematische Annalen
PY - 1938
VL - 115
SP - 249
EP - 272
KW - Functional analysis, function spaces
UR - http://eudml.org/doc/159964
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.